# SDR SWAA2019111838861

- Difficulty date: November 4, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #5 RIB CRACKED AT LOWER END OF #2 STIFFENER STAB. STA. 129.50.          / REPAIRED #5 RIB PER SRM.
